# SDR 98UAL900038

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Engine: Pwa PW4056
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Sequence
- Location: Gear Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GEAR DOOR MESSAGE APPEARED ON EICAS.  AFTER BECOMING AIRBORNE, LANDING GEAR HANDLE WAS RAISED AND GEAR CAME UP BUT MESSAGE REMAINED ON.  LOWERED GEAR, BURNED DOWN FUEL, AND LANDED UNEVENTFULLY.  *S/D*  GEAR DOORS FAILED TO CLOSE DUE TO AN OUT OF SEQUENCE CONDITION OF THE ALTERNATE EXTEND MOTOR.  RECYCLED LANDING GEAR ALTERNATE EXTEND SYSTEM.  GEAR CYCLED AND CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  NO FURTHER ACTION TAKEN.  NO PARTS REPLACEMENT REQUIRED.  RECYCLING OF ALTERNATE EXTEND SYSTEM ACCOMPLISHED PER IRREGULAR PROCEDURES 7-52.
